# SDR MASA200601332

- Difficulty date: May 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,159 hours, 4,473 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5078 CLT - PITCH FEEL STATUS MESSAGE AND STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
